Medique Pain-Off Extra Strength Pain Medicine. Compare active ingredients to Excedrin. Multi-ingredient formula provides fast relief from pain and fever. Each film-coated tablet contains 250mg aspirin, 250mg acetaminophen and 65mg caffeine. Medique Pain-Off workplace dispenser boxes are printed in English and Spanish and come in a variety of quantities with two individually wrapped tablets per packet.